# SDR I5PA2021042388803

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 74,206 hours, 24,223 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074741
- Part serial: 649
- Condition: Intermittent
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW DUCT PRESSURE.  REMOVED AND REPLACED PRSOV REGULATOR. OPS CHECK OK. DUCT PRESSURE NORMAL.
